Skip header navigation
×

Article

Inverse boundary spectral problem for Riemannian polyhedra

Citation
Kirpichnikova A & Kurylev Y (2012) Inverse boundary spectral problem for Riemannian polyhedra. Mathematische Annalen, 354 (3), pp. 1003-1028. https://doi.org/10.1007/s00208-011-0758-9

Abstract
We consider a Riemannian polyhedron of a special type with a piecewise smooth boundary. The associated Neumann Laplacian defines the boundary spectral data as the set of eigenvalues and restrictions to the boundary of the corresponding eigenfunctions. In this paper we prove that the boundary spectral data prescribed on an open subset of the polyhedron boundary determine this polyhedron uniquely, i.e. up to an isometry.

Keywords
Inverse Problem Gaussian Beam Simplicial Complex Transmission Condition Jump Discontinuity

Journal
Mathematische Annalen: Volume 354, Issue 3

StatusPublished
Author(s)Kirpichnikova, Anna; Kurylev, Yaroslav
FundersEngineering and Physical Sciences Research Council
Publication date30/11/2012
Publication date online01/12/2011
Date accepted by journal15/09/2011
PublisherSpringer Nature
ISSN0025-5831
eISSN1432-1807

Tags

Research themes

Scroll back to the top